# SDR EIAA2010079

- Difficulty date: November 24, 2010
- Submitted: November 30, 2010
- Operation: Air carrier
- Aircraft: N490EV
- Make and model: Boeing 747230F
- Aircraft serial: 24138
- Aircraft time: 89,175 hours, 16,118 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 65B948192
- Condition: Ruptured
- Location: Bleed Air Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE LOWER BLOWOUT DOORS FOUND OPEN CARRIED OUT CHAPTER 5 INSPECTION FOUND NR 2 ENGINE 8TH STAGE DUCT RUPTURED, INBOARD C-DUCT DAMAGED, HPT COOLING DUCT CHAFED, NR 2 ENGINE FIRE LOOP A&B WIRING HARNESS DAMAGED, NR 2 ENGINE FORE LOOP A&B WIRING HARNESS SUPPORT TRAY DAMAGED, NR 2 ENGINE PYLON DRAIN LINE DAMAGED, FIRE LOOP SUPPORT TRAY BRACKET DAMAGED.  ALL DAMAGED BLEED AIR AND FIRE LOOP COMPONENTS REMOVED AND REPLACED ALL LEAK AND OPS CHECKS NORMAL, DAMAGED INBOARD C-DUCT WAS TEMP REPAIRED AS PER ECRA 490-78-031-1.
